# SDR SWAA2021071485096

- Difficulty date: June 16, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500 - BS500D LBL23 WL156. ; / [01] SIDEWALL SUPPORT WAS REPLACED FRON BS 400- 500D LBL 23 ; WL 156; ON COSTUMER CARD TTG8Q005GER7; [02] SIDEWALL SUPPORT WAS REPLACED FROM BS 400- 500D LBL 23 ; WL 156; ON COSTUMER CARD TTG8Q005GER7; [03] VERIFIED FLOOR TO SIDEWALL SUPPORT IN FCB BS 400-BS 500D LBL 23 WL 156 WILL BE REPLACED ON CUSTOMER CARD TTG8Q005GER7.
